It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Everyone - interesting the turn this thread has taken. I just got from the Psyshiatrist with my hubby. I asked him about what can be done about the sexual side affects I was having with the Lexapro (or anything SSRI for that matter) and he mentioned adding Wellbutrin with it to help with that - or switching completely to Wellbutrin. I do not know what to do though, because the Lexapro is working WONDERFULLY for me - except for this orgasm problem :rolleyes: I hate to mess around with my meds when this is helping me so much. He also mentioned Cymbalta was a better one with less sexual side affects. Any one tried either of these?

Adam - I asked him about doing the switch over and he said that he tells his patients to go to half strength on both meds for three days, then the fourth day - so full strength with the new one. I understand your concern about the sexual side affects - as that is depressing me too :eek: I have got to find a way to over come this, someway!!
Adam, I was looking over the topics tonight and saw one that you should read. The people on that one describe the same symptoms of anxiety that you same, with the dizziness, etc. One even mentioned something about it happenig after something had happened to them, even riding a roller coaster :eek: Sound familiar?? Any way - search this thread - under the "Anxiety" board and the topic is Dizzy 24/7. Take a look and see that there are quite a few people out there with the same symptoms as yours! :bouncing:
Yeah Adam! I'm proud of you. Let me know how you feel today. I'm hoping it will be better than the last few days. Sunday - go Lex all the way! :bouncing: Did you read that thread I told you about? I saw where alot of them had gone to ENT's to check out their problem - just like you.

:angel:
Hello everyone,

This thread is getting a bit to long, so I'm locking it...please continue your discussion here........[url]http://www.healthboards.com/boards/showthread.php?p=1684035#post1684035[/url]
Or look for the thread "Lexapro is working but I am so tired Part 2.

Thanks, ms_mod





All times are GMT -7. The time now is 11:03 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!